# SDR SWIA2021080960155

- Difficulty date: April 23, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE WEB HAS MULTIPLE AREAS OF CORROSION ON THE FWD SIDE FROM TOP TO BOTTOM      (C-CHECK RO 8/5/2021)    REMOVED AND REPLACED PAX DOOR AFT WEB IAW CRJ 200 SRM 51-42-06.
